RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 6, Pages 107–111 (Mi mais275)  

On Some Corollaries of a Transversal Theorem

V. L. Dolnikov

P. G. Demidov Yaroslavl State University

Abstract: In this paper we consider theorems which are generalizations of the well-known corollaries of the Helly theorem.

Keywords: convex set, translate, starshaped set , transversal.

Full text: PDF file (446 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 513.8
Received: 15.09.2012

Citation: V. L. Dolnikov, “On Some Corollaries of a Transversal Theorem”, Model. Anal. Inform. Sist., 19:6 (2012), 107–111

Citation in format AMSBIB
\Bibitem{Dol12}
\by V.~L.~Dolnikov
\paper On Some Corollaries of a Transversal Theorem
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 6
\pages 107--111
\mathnet{http://mi.mathnet.ru/mais275}


Linking options:
  • http://mi.mathnet.ru/eng/mais275
  • http://mi.mathnet.ru/eng/mais/v19/i6/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:182
    Full text:87
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018